# SDR UPS04442995

- Difficulty date: August 23, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Engine: Pwa JT9D7Q
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Loose
- Location: Switch Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A,  EMERGENCY LIGHTS ARM SWITCH INTERMITTENTLY INOPERATIVE.  NOTICED UNARMED LIGHT ILLUMINATED.  CYCLED SWITCH ON-ARM/ OFF AND GOT MIXED RESULTS.  WILL NOT STAY ARMED IN ARM POSITION.  TIGHTENED JAM NUT ON SWITCH ASSY. OPS CKS GOOD.
